Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Corrigenda: ``Solutions of the Diophantine equations $ x^2 + y^2 = l^2$, $ y^2 + z^2 = m^2$, $ z^2 + x^2 = n^2$'' (Math. Comp. 20 (1966), 144-147) by M. Lal and W. J. Blundon

Author: D. Shanks
Journal: Math. Comp. 23 (1969), 219
MSC: Primary 65A05; Secondary 10B05
Original Article: Math. Comp. 20 (1966), 144-147.
MathSciNet review: 0400637
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10B05

Retrieve articles in all journals with MSC: 65A05, 10B05

Additional Information

PII: S 0025-5718(1969)0400637-0
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia